# SDR ASOA201001012

- Difficulty date: July 16, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 13,796 hours, 9,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOP.  PERFORMED OPS CHECK OF COCKPIT FLASHLIGHTS NO DEFECTS NOTED ACFT OK FOR SERVICE IAW AMM 25-61-01.
